# SDR GTIA9700126

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - SURFACE CORROSION ON FORWARD SIDE OF FRAME 1ST IN FRONT OF AFT PIT AFT BULKHEAD BETWEEN LONGERON 30 AND 29.  FABRICATED NEW SECTION OF RIB AND FILLER.  REMOVED CORROSION OFF OF FRAME THAT WAS WITHIN LIMITS.  REMOVED 2.70 BY 80 SECTION OF FRAME THAT WAS OUT OF LIMITS.  ALODINED AND PRIMED FRAME AND FABRICATED PARTS.  INSTALLED FABRICATED PARTS PER SRM 53-01 FIG 1,  51-10-3, 53-04 PAG 191, 51-30-2, AND 51-30-5.  (M)
